SMOOTHNESS IN PENCILS OF HYPERSURFACES OVER FINITE FIELDS
We study pencils of hypersurfaces over finite fields $\mathbb {F}_q$ such that each of the $q+1$ members defined over $\mathbb {F}_q$ is smooth.
Gespeichert in:
Veröffentlicht in: | Bulletin of the Australian Mathematical Society 2023-02, Vol.107 (1), p.85-94 |
---|---|
Hauptverfasser: | , |
Format: | Artikel |
Sprache: | eng |
Schlagworte: | |
Online-Zugang: | Volltext |
Tags: |
Tag hinzufügen
Keine Tags, Fügen Sie den ersten Tag hinzu!
|
Schreiben Sie den ersten Kommentar!